# SDR DALA2025010600118

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 11,273 hours, 5,213 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #5 HAS CORROSION AND MUST BE INSPECTED WITH EDDY CURRENT. ACCOMPLISHED EDDY CURRENT INSPECTION OF THE BLENDED AREA REF ANDTP 51-01-20-01AAA-353A-3. NO CRACK INDICATIONS NOTED. W REFERENCE LP 6955745 FOR SDR RECORD-ABLE EVENT. (LP# 0742846)
